# SDR UALA2011110706043

- Difficulty date: November 5, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,115 hours, 12,003 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS FLICKER ON AND OFF IN FLIGHT.  RECHECK BATTERY REPLACED AT FWD RT CABIN, RESET CB'S AND TESTED EMERGENCY LIGHTING GOOD.
